# SDR UIEA2017070301106

- Difficulty date: July 1, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 72,007 hours, 10,008 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 1387T1007
- Part serial: 3241
- Condition: No Test
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPS TEST FAILED,  ALTERNATE EXTENSION SYSTEM OF THE LT WING MLG.  REPLACED THE LT WING MLG ALTERNATE ELECTRICAL ACTUATOR IAW  AMM 32-36-01-004-001, REV 89, AND AMM 32-36-01-404-009,  REV 89.  CHECKED NORMAL.
